Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Kaltetra Epivir interaction with Tanalbit, Floramycens, Chelex ?
Mar 16, 2011

Hi Nigel. Thank you for your forum and answers. Priceless. I am 38yo male hiv+:12 years. Now on Kaletra/epivir.Latest labs:VL:0 CD4:1284

However I feel tired. So I took tests. Fatigue reason may be unhealthy bacteria and heavy metals. I asked the doctor if he treated/had experience with HIV people. He said yes. But he has suggested the following: 1. Tanalbit. Plant tannins 2. Floramycens (saccharomyces boulardii). For heavy metals:Chelex(Xymogen). Allicin (organic garlic extract 6000 mcg. dmsa 100mg. EDTA 300mg. Cilantro 300mg. Chlorella 300mg. NAC 200 mg. ALA 100mg

I've just seen the problems with garlic and Kaletra and I dont know if I can trust this doctor any more. Are the tanalbit/floramycens safe to take? Maybe the amount of garlic in chelex is very small and it is safe to take. Do you think so? Thanks so much for your help.

Response from Mr. Vergel

We have no interaction or safety data on those supplements, I am sorry.



Previous
Is it safe to take creatine with Lamivudine + Zidovudine and efavirenz?
Next
ur guide to live

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement